RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 3, Pages 57–64 (Mi ufa18)  

This article is cited in 2 scientific papers (total in 2 papers)

Two-component hyperbolic systems of equations of exponential type with the finite-dimensional characteristic Lie algebra

O. S. Kostrigina

Ufa State Aviation Technical University

Abstract: The characteristic Lie algebras of linearization of two-component hyperbolic equations with exponential right-hand side are considered. A full list of systems of equations, for which the dimension of Lie algebra does not exceed 9 is found.

Keywords: integral of system, Darboux integrability, characteristic Lie algebra.

Full text: PDF file (330 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 24.08.2009

Citation: O. S. Kostrigina, “Two-component hyperbolic systems of equations of exponential type with the finite-dimensional characteristic Lie algebra”, Ufimsk. Mat. Zh., 1:3 (2009), 57–64

Citation in format AMSBIB
\Bibitem{Kos09}
\by O.~S.~Kostrigina
\paper Two-component hyperbolic systems of equations of exponential type with the finite-dimensional characteristic Lie algebra
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 3
\pages 57--64
\mathnet{http://mi.mathnet.ru/ufa18}
\zmath{https://zbmath.org/?q=an:1240.35343}


Linking options:
  • http://mi.mathnet.ru/eng/ufa18
  • http://mi.mathnet.ru/eng/ufa/v1/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anatolii V. Zhiber, Olga S. Kostrigina, “Kharakteristicheskie algebry nelineinykh giperbolicheskikh sistem uravnenii”, Zhurn. SFU. Ser. Matem. i fiz., 3:2 (2010), 173–184  mathnet
    2. A. V. Zhiber, R. D. Murtazina, I. T. Khabibullin, A. B. Shabat, “Kharakteristicheskie koltsa Li i integriruemye modeli matematicheskoi fiziki”, Ufimsk. matem. zhurn., 4:3 (2012), 17–85  mathnet  mathscinet
  • ”фимский математический журнал
    Number of views:
    This page:168
    Full text:69
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019